Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Long term effect of sinarest medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3479 Questions
Doctor :   Hello
Doctor :   How can I help ?
Doctor :   Are you with me ?
User :   Hi this is, my fiancee is suffering from sinus- it aggrevates when sheis exposed toextreme cold or heat or when she take cold items or head bath and she is on sinarrest from past 8 years may be one or two tablets per week i would like to know taking sinarrest for longtime has any side effects doctor
Doctor :   ok
User :   sometimes it even turns inflammation she tried all types of medicines no improvement
Doctor :   ok.
Doctor :   Does she have any DNS
User :   very minor
Doctor :   DEviated Nasal Septum
User :   minor
Doctor :   ok
Doctor :   What is her age now and Which are the group of the Sinuses that are involved
User :   30 frontal sinus
Doctor :   ok
Doctor :   SINAREST will not be having any longterm effects but would need to be avoided
Doctor :   since that is no DEfinative Treatment
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor